# SDR SWAA2020102621574

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON FRAME IN MULTIPLE AREAS AT AFT CARGO BAY BS 947 LBL 11 TO RBL 18 WL 178.  CORROSSION ON FRAME FOUND TO BE OUT OF LIMITS, DUE TO PROXIMITY TO FASTENER HOLES REMOVED FRAME.  LOCATED DRILLED & INSTALLED NEW FRAME, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DWG 147A1047; 147A7500; DWG 147A0002.
